Doctors Lounge - Dermatology AnswersBack to Dermatology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/18/2017.
Forum Name: Dermatology Topics
|Celestis - Thu Jul 02, 2009 11:40 am||
About two weeks ago - after I moved to a new place - my skin seemingly reacted to something I am yet to determine, eventually causing my entire body to become covered in pale-red dots with a texture similar to "goose bumps". During the past week it was gradually going away. I suspected an allergic reaction, and hence stopped subjecting myself to new food / detergents I started using.
A new symptom emerged, though, which is a sharp needles-like pain on the surface of my skin occurring on many parts of my body simultaneously. It doesn't last long, but is distracting due to its intensity.
Whenever I get nervous/anxious and/or sweat from physical activity, the described pain sets in. It has been like this for the entire week, basically.
I am a 19 year old male, have no significant medical history, am in a good shape, and every medical test came back negative in the past.
What could be the cause?
Thanks a lot in advance,
|Dr.M.jagesh kamath - Thu Aug 13, 2009 9:31 pm||
Hello,blockage of sweat glands lead to this condition by name miliaria rubra.Nothing to worry.Just apply any good talc and you should be fine.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.